# SDR SWAA2021082510208

- Difficulty date: February 2, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Warped
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT PANEL 120BF IS WARPED. / EVALUATED DAMAGE ON FWD CARGO PIT PANEL 120BF FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-1 VERIFIED MATERIAL USING AMM 25-52-01-201-801 STEP 1.C PL 453A1610 REV I ATAGA11764 FABRICATED NEW FWD CARGO PIT PANEL 120BF IAW B737-700 25-52-01-201-801. APPLIED BONDERITE 1132 IAW B737-700 AMM 51-21-41-370-803. PRIMED IAW B737-700 AMM 51-21-72-370-804. APPLIED CIC IAW
